Alert archive / Texas / Red Flag Warnings in 2008
Red Flag Warning 22, NWS Amarillo, TX
NWS Amarillo, TX issued this red flag warning at Apr 29, 2008, 5:20 AM CDT for 5 counties in Texas. It took effect at Apr 29, 2008, 12:00 PM CDT. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 29, 2008, 5:20 AM CDT (10:20 UTC)
- In effect from
- Apr 29, 2008, 12:00 PM CDT
- Expired
- Apr 29, 2008, 10:00 PM CDT
- In force
- 10 hr
- Issued by
- NWS Amarillo, TX
Counties Collingsworth County, TX, Donley County, TX, Gray County, TX, Hemphill County, TX, Wheeler County, TX
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 10.3 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 6241 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- -7 m²/s²
- 0-3 km storm-relative helicity
- -7 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS84 KAMA 291020 RFWAMA RED FLAG WARNING NATIONAL WEATHER SERVICE AMARILLO TX 520 AM CDT TUE APR 29 2008 ...CRITICAL FIRE WEATHER CONDITIONS TODAY AND WEDNESDAY... .A SURFACE LOW PRESSURE TROUGH WILL STRENGTHEN TODAY...CAUSING BREEZY CONDITIONS TO DEVELOP ACROSS THE SOUTHEAST AND SOUTH-CENTRAL SECTIONS OF THE TEXAS PANHANDLE. THE TROUGH WILL DEEPEN FURTHER ON WEDNESDAY...ALLOWING FOR THE WARM AND DRY SOUTHWESTERLY WINDS TO INCREASE BY LATE WEDNESDAY MORNING ACROSS ALL SECTIONS OF THE TEXAS AND OKLAHOMA PANHANDLES. VERY LOW MINIMUM RELATIVE HUMIDITIES THIS AFTERNOON AND WEDNESDAY AFTERNOON WILL COMBINE WITH THE STRONG WINDS AND WARM TEMPERATURES... RESULTING IN CRITICAL FIRE WEATHER CONDITIONS ACROSS THE TEXAS AND OKLAHOMA PANHANDLES. TXZ010-014-015-019-020-292100- /O.NEW.KAMA.FW.W.0022.080429T1700Z-080430T0300Z/ /O.CON.KAMA.FW.A.0019.080430T1500Z-080501T0400Z/ HEMPHILL-GRAY-WHEELER-DONLEY-COLLINGSWORTH- 520 AM CDT TUE APR 29 2008 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 10 PM CDT THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 10 PM CDT THIS EVENING FOR THE SOUTHEAST AND EAST-CENTRAL PARTS OF THE TEXAS PANHANDLE. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING. RELATIVE HUMIDITIES OF 15 PERCENT OR LESS...WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND A FIRE DANGER RATING OF HIGH OR GREATER ARE ALL FORECAST TO OCCUR. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY FUELS WILL CREATE EXTREME FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING AND FIRE WEATHER WATCH. $$ OKZ001>003-TXZ001>009-011>013-016>018-292100- /O.CON.KAMA.FW.A.0019.080430T1500Z-080501T0400Z/ CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-HUTCHINSON-ROBERTS-OLDHAM-POTTER-CARSON-DEAF SMITH- RANDALL-ARMSTRONG- 520 AM CDT TUE APR 29 2008 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING... A FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING FOR ALL SECTIONS OF THE TEXAS AND OKLAHOMA PANHANDLES. RELATIVE HUMIDITIES OF 15 PERCENT OR LESS...WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND A FIRE DANGER RATING OF HIGH OR GREATER ARE ALL FORECAST TO OCCUR. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS FIRE WEATHER WATCH. $$ JC
2 follow-up statements
000 WWUS84 KAMA 292004 RFWAMA RED FLAG WARNING NATIONAL WEATHER SERVICE AMARILLO TX 304 PM CDT TUE APR 29 2008 ...CRITICAL FIRE WEATHER CONDITIONS EXPECTED THROUGH THURSDAY... .A TROUGH OF LOW PRESSURE WILL DEEPEN ON WEDNESDAY...RESULTING IN BREEZY TO WINDY CONDITIONS ACROSS ALL OF THE TEXAS AND OKLAHOMA PANHANDLES ON WEDNESDAY. THE COMBINATION OF THESE STRONG WINDS...WARM TEMPERATURES AND VERY DRY CONDITIONS WILL LEAD TO CRITICAL FIRE WEATHER CONDITIONS THROUGH LATE WEDNESDAY EVENING. CRITICAL FIRE WEATHER CONDITIONS WILL AGAIN BE POSSIBLE ON THURSDAY...MAINLY ACROSS THE SOUTHERN THREE FOURTHS OF THE TEXAS PANHANDLE. TXZ010-014-015-019-020-301200- /O.UPG.KAMA.FW.A.0019.080430T1500Z-080501T0400Z/ /O.NEW.KAMA.FW.W.0023.080430T1400Z-080501T0400Z/ /O.NEW.KAMA.FW.A.0020.080501T1400Z-080502T0200Z/ /O.CON.KAMA.FW.W.0022.000000T0000Z-080430T0300Z/ HEMPHILL-GRAY-WHEELER-DONLEY-COLLINGSWORTH- 304 PM CDT TUE APR 29 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 9 AM TO 11 PM CDT WEDNESDAY... ...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 9 AM TO 11 PM CDT WEDNESDAY FOR THE EAST CENTRAL AND SOUTHEAST PORTIONS OF THE TEXAS PANHANDLE. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING. IN ADDITION...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING FOR THE EAST CENTRAL AND SOUTHEAST TEXAS PANHANDLE. SOUTHWEST WINDS WILL INCREASE TO 20 TO 30 MPH...WITH GUSTS UP TO 45 MPH AT TIMES. IN ADDITION...MINIMUM RELATIVE HUMIDITY VALUES AROUND 10 PERCENT ARE EXPECTED DURING THE AFTERNOON. THE COMBINATION OF THESE FACTORS WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING AND FIRE WEATHER WATCH. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY FUELS WILL CREATE EXTREME FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ TXZ001-006>009-011>013-016>018-301200- /O.UPG.KAMA.FW.A.0019.080430T1500Z-080501T0400Z/ /O.NEW.KAMA.FW.W.0023.080430T1400Z-080501T0400Z/ /O.NEW.KAMA.FW.A.0020.080501T1400Z-080502T0200Z/ DALLAM-HARTLEY-MOORE-HUTCHINSON-ROBERTS-OLDHAM-POTTER-CARSON- DEAF SMITH-RANDALL-ARMSTRONG- 304 PM CDT TUE APR 29 2008 ...RED FLAG WARNING IN EFFECT FROM 9 AM TO 11 PM CDT WEDNESDAY... ...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 9 AM TO 11 PM CDT WEDNESDAY FOR THE WESTERN AND CENTRAL PORTIONS OF THE TEXAS PANHANDLE. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING. SOUTHWEST WINDS WILL INCREASE TO 20 TO 30 MPH...WITH GUSTS UP TO 45 MPH AT TIMES. IN ADDITION...MINIMUM RELATIVE HUMIDITY VALUES OF 5 TO 10 PERCENT ARE EXPECTED DURING THE AFTERNOON. THE COMBINATION OF THESE FACTORS WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING AND FIRE WEATHER WATCH. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY FUELS WILL CREATE EXTREME FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ OKZ001>003-TXZ002>005-301200- /O.UPG.KAMA.FW.A.0019.080430T1500Z-080501T0400Z/ /O.NEW.KAMA.FW.W.0023.080430T1400Z-080501T0400Z/ CIMARRON-TEXAS-BEAVER-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- 304 PM CDT TUE APR 29 2008 ...RED FLAG WARNING IN EFFECT FROM 9 AM TO 11 PM CDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 9 AM TO 11 PM CDT WEDNESDAY FOR THE OKLAHOMA PANHANDLE AND NORTH CENTRAL AND NORTHEAST PORTIONS OF THE TEXAS PANHANDLE. THIS WARNING REPLACES THE FIRE WEATHER WATCH. SOUTHWEST WINDS WILL INCREASE TO 20 TO 30 MPH...WITH GUSTS UP TO 45 MPH AT TIMES. IN ADDITION...MINIMUM RELATIVE HUMIDITY VALUES AROUND 10 PERCENT ARE EXPECTED DURING THE AFTERNOON HOURS. THE COMBINATION OF THESE FACTORS WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY FUELS WILL CREATE EXTREME FIRE GROWTH POTENTIAL. $$ JOHNSON
000 WWUS84 KAMA 300314 AAA RFWAMA RED FLAG WARNING...UPDATED NATIONAL WEATHER SERVICE AMARILLO TX 1014 PM CDT TUE APR 29 2008 ...CRITICAL FIRE WEATHER CONDITIONS EXPECTED THROUGH THURSDAY... .A TROUGH OF LOW PRESSURE WILL DEEPEN ON WEDNESDAY...RESULTING IN BREEZY TO WINDY CONDITIONS ACROSS ALL OF THE TEXAS AND OKLAHOMA PANHANDLES ON WEDNESDAY. THE COMBINATION OF THESE STRONG WINDS... WARM TEMPERATURES AND VERY DRY CONDITIONS WILL LEAD TO CRITICAL FIRE WEATHER CONDITIONS THROUGH LATE WEDNESDAY EVENING. CRITICAL FIRE WEATHER CONDITIONS WILL AGAIN BE POSSIBLE ON THURSDAY... MAINLY ACROSS THE SOUTHERN THREE FOURTHS OF THE TEXAS PANHANDLE. TXZ010-014-015-019-020-301300- /O.EXP.KAMA.FW.W.0022.000000T0000Z-080430T0300Z/ /O.CON.KAMA.FW.W.0023.080430T1400Z-080501T0400Z/ /O.CON.KAMA.FW.A.0020.080501T1400Z-080502T0200Z/ HEMPHILL-GRAY-WHEELER-DONLEY-COLLINGSWORTH- 1014 PM CDT TUE APR 29 2008 ...RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM TO 11 PM CDT WEDNESDAY... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING... ...RED FLAG WARNING HAS EXPIRED FOR TONIGHT... WINDS WILL INCREASE AGAIN ON WEDNESDAY OUT OF THE SOUTHWEST AROUND 20 TO 30 MPH...WITH GUSTS UP TO 45 MPH AT TIMES. IN ADDITION...MINIMUM RELATIVE HUMIDITY VALUES AROUND 10 PERCENT ARE EXPECTED DURING THE AFTERNOON ON WEDNESDAY. THE COMBINATION OF THESE FACTORS WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING AND FIRE WEATHER WATCH. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY FUELS WILL CREATE EXTREME FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ TXZ001-006>009-011>013-016>018-301300- /O.CON.KAMA.FW.W.0023.080430T1400Z-080501T0400Z/ /O.CON.KAMA.FW.A.0020.080501T1400Z-080502T0200Z/ DALLAM-HARTLEY-MOORE-HUTCHINSON-ROBERTS-OLDHAM-POTTER-CARSON- DEAF SMITH-RANDALL-ARMSTRONG- 1014 PM CDT TUE APR 29 2008 ...RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM TO 11 PM CDT WEDNESDAY... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING... WINDS WILL INCREASE AGAIN ON WEDNESDAY OUT OF THE SOUTHWEST AROUND 20 TO 30 MPH...WITH GUSTS UP TO 45 MPH AT TIMES. IN ADDITION...MINIMUM RELATIVE HUMIDITY VALUES AROUND 10 PERCENT ARE EXPECTED DURING THE AFTERNOON ON WEDNESDAY. THE COMBINATION OF THESE FACTORS WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING AND FIRE WEATHER WATCH. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY FUELS WILL CREATE EXTREME FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ OKZ001>003-TXZ002>005-301300- /O.CON.KAMA.FW.W.0023.080430T1400Z-080501T0400Z/ CIMARRON-TEXAS-BEAVER-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- 1014 PM CDT TUE APR 29 2008 ...RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM TO 11 PM CDT WEDNESDAY... WINDS WILL INCREASE AGAIN ON WEDNESDAY OUT OF THE SOUTHWEST AROUND 20 TO 30 MPH...WITH GUSTS UP TO 45 MPH AT TIMES. IN ADDITION...MINIMUM RELATIVE HUMIDITY VALUES AROUND 10 PERCENT ARE EXPECTED DURING THE AFTERNOON ON WEDNESDAY. THE COMBINATION OF THESE FACTORS WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY FUELS WILL CREATE EXTREME FIRE GROWTH POTENTIAL. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this red flag warning went out at Apr 29, 3:30 AM CDT, 1 hour 50 minutes earlier.
Area forecast discussion, Apr 29, 3:30 AM CDT, 1 hour 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AMARILLO TX
330 AM CDT TUE APR 29 2008
.DISCUSSION...
FIRE WX ISSUES DOMINATE THE NEAR TERM. SEE DISCUSSION BELOW.
FLATTENING H5 RDG TDA WILL RESULT IN DEEPENING OF SFC TROF AND
TEMPS REACHING MID 80S TO LOWER 90S TDA. H5 HEIGHTS FALL FURTHER
ON WED AHEAD OF DEEPENING LONGWAVE TROF. DEEPENING SFC TROF
EXPECTED TO CAUSE WINDS TO INCREASE INTO AT LEAST BREEZY CATEGORY ON
WED.
ON THU...HAVE FOLLOWED LEAD OF NAM...BRINGING COLD FRONT INTO NRN
HALF OF FCST AREA BEFORE 18Z. WITH PRONOUNCED WLY WINDS EXPECTED
AHEAD OF CDFNT...HAVE INCREASED MAX TEMPS IN SRN ZONES AS MUCH AS 8
DEG F ABOVE MOS...WHILE HAVE DECREASED MAX TEMPS IN NRN ZONES BY AS
MUCH AS 6 DEG F...DUE TO CDFNT/S EARLIER ARRIVAL. BREEZY TO WINDY
CONDITIONS EXPECTED ON THU. BREEZY CONDITIONS EXPECTED THRU MUCH OF
THU EVE BEHIND CDFNT. NO POPS WITH THU FROPA DUE TO PROLONGED DRY
FLOW PRIOR TO FROPA.
FRI AND SAT EXPECTED TO BE MUCH TAMER...WITH MODERATE TEMPS AND MUCH
LIGHTER WINDS. MODELS AT ODDS WITH EACH OTHER SUN AND MON...AS GFS
DEVELOPS COLD UPSLP FLOW IN MOIST ISENTROPIC UPGLIDE REGIME. HAVE
SIDED WITH ECMWF...WHICH HAS BEEN MORE CONSISTENT IN SETTING UP DRYLN
SUN AND MON. THUS...HAVE INCREASED MAX TEMPS BY 8 TO 10 DEG ABOVE
MOS BOTH DAYS...AND HAVE KEPT SLGT CHC POPS GOING SUN THRU MON. 03
COCKRELL
&&
.FIRE WEATHER...
RH VALUES EXPECTED TO FALL BELOW 15 PCT ALL SECTIONS TDA...AND AS
WMFNT LIFTS NEWD TDA...EXPECT SERN ZONES TO HAVE 20-FT WINDS INCREASE
TO AROUND 20 MPH. THUS...HAVE ISSUED RED FLAG WRNG FOR THIS AFTN
AND EVE. ON WED...SWLY WINDS SHOULD HAVE NO TROUBLE REACHING RED
FLAG CRITERIA...WITH VERY LOW RH VALUES CONTINUING. THUS...FIRE WX
WATCH REMAINS IN EFFECT FOR WED AND WED EVE. ON THU...WILL HAVE TO
CONSIDER CRITICAL FIRE WX CONDITIONS DEVLOPING AHEAD OF INCOMING
COLD FRONT. RH VALUES EXPECTED TO IMPROVE THU EVE BEHIND CDFNT...
WITH MUCH BETTER CONDITIONS EXPECTED FOR FRI AND SAT. DWPTS AND RH
VALUES EXPECTED TO IMPROVE SUN AND MON DUE TO ELY COMPONENT AHEAD
OF DRYLN. 03
&&
.AVIATION...
SFC TROF WILL BE LOCATED ACRS WRN HALF OF PNHDLS TDA WITH LGT SWLY TO
PSBLY VRB WINDS EXPECTED THRU EARLY AFTN AT ALL TERMINALS. SWLY WINDS
WILL INCR LATE AFTN AS PRESSURE GRADIENT TIGHTENS...BUT WILL DECR
THIS EVE AND LATE TNGT AT NRN TERMINALS AS BNDRY LYR DECOUPLES AND
SFC TROF AXIS LINGERS. WINDS MAY REMAIN ELEVATED AT KAMA THRU TNGT.
ONLY HI LVL CLOUDS ANTICIPATED THRU TNGT.
KRAMAR
&&
.PRELIMINARY POINT TEMPS/POPS...
AMARILLO TX 88 51 91 52 80 / 0 0 0 0 5
BEAVER OK 85 48 92 52 69 / 0 0 0 0 5
BOISE CITY OK 85 48 86 49 66 / 0 0 0 0 5
BORGER TX 89 54 92 54 75 / 0 0 0 0 5
BOYS RANCH TX 88 50 92 50 80 / 0 0 0 0 0
CANYON TX 87 50 90 52 80 / 0 0 0 0 5
CLARENDON TX 91 53 90 56 83 / 0 0 0 0 5
DALHART TX 86 45 88 46 73 / 0 0 0 0 0
GUYMON OK 88 48 93 51 69 / 0 0 0 0 5
HEREFORD TX 87 49 90 52 81 / 0 0 0 0 0
LIPSCOMB TX 87 52 93 56 74 / 0 0 0 0 5
PAMPA TX 90 54 89 54 76 / 0 0 0 0 5
SHAMROCK TX 89 52 91 58 84 / 0 0 0 0 5
WELLINGTON TX 89 53 91 59 86 / 0 0 0 0 5
&&
.AMA WATCHES/WARNINGS/ADVISORIES...
TX...FIRE WEATHER WATCH FROM WEDNESDAY MORNING THROUGH WEDNESDAY
EVENING FOR THE FOLLOWING ZONES: ARMSTRONG...CARSON...
COLLINGSWORTH...DALLAM...DEAF SMITH...DONLEY...GRAY...
HANSFORD...HARTLEY...HEMPHILL...HUTCHINSON...LIPSCOMB...
MOORE...OCHILTREE...OLDHAM...POTTER...RANDALL...ROBERTS...
SHERMAN...WHEELER.
RED FLAG WARNING FROM NOON TODAY TO 10 PM CDT THIS EVENING FOR
THE FOLLOWING ZONES: COLLINGSWORTH...DONLEY...GRAY...
HEMPHILL...WHEELER.
OK...FIRE WEATHER WATCH FROM WEDNESDAY MORNING THROUGH WEDNESDAY
EVENING FOR THE FOLLOWING ZONES: BEAVER...CIMARRON...TEXAS.
&&
04/03Hazardous weather outlook, Apr 28, 10:05 PM CDT, 7 hours 15 minutes before
TEXAS/OKLAHOMA PANHANDLES HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE AMARILLO TX 1005 PM CDT MON APR 28 2008 OKZ001>003-TXZ001>020-291100- ARMSTRONG-BEAVER-CARSON-CIMARRON-COLLINGSWORTH-DALLAM-DEAF SMITH- DONLEY-GRAY-HANSFORD-HARTLEY-HEMPHILL-HUTCHINSON-LIPSCOMB-MOORE- OCHILTREE-OLDHAM-POTTER-RANDALL-ROBERTS-SHERMAN-TEXAS-WHEELER- 1005 PM CDT MON APR 28 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE... HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN... ELEVATED FIRE WEATHER CONDITIONS WILL CONTINUE ON TUESDAY AS DRY WEATHER AND BREEZY SOUTH TO SOUTHWEST WINDS OF 15 TO 25 MPH WITH HIGHER GUSTS PERSIST ACROSS THE PANHANDLES. CRITICAL FIRE WEATHER CONDITIONS ARE THEN EXPECTED WEDNESDAY AND THURSDAY AS SOUTHWEST WINDS STRENGTHEN TO BETWEEN 20 AND 30 MPH WITH HIGHER GUSTS AND MINIMUM RELATIVE HUMIDITIES BELOW 15 PERCENT ARE REACHED. THEREFORE...A FIRE WEATHER WATCH IS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING FOR ALL OF THE TEXAS AND OKLAHOMA PANHANDLES. IN ADDITION...THERE IS A SLIGHT CHANCE OF THUNDERSTORMS SUNDAY AND SUNDAY NIGHT ACROSS ALL OF THE PANHANDLES. AT THIS TIME...IT APPEARS THAT ANY STORMS THAT FORM WILL REMAIN BELOW SEVERE LEVELS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. JORDAN
The office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 29, 3:04 PM CDT | Fire Weather Watch | AMA | Armstrong, Carson, Collingsworth, Dallam, Deaf Smith, Donley and 14 more | 37 hr |
| Apr 29, 3:04 PM CDT | Red Flag Warning | AMA | Armstrong, Carson, Collingsworth, Dallam, Deaf Smith, Donley and 14 more | 31 hr |
Nearby
Red Flag Warnings in Texas, 2008Every red flag warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.